MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 3401
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581); Under-Sensing (1661); Migration (4003)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) delivered an inappropriate electric shock due to oversensing.Low amplitude and undersensing was also determined.A x ray was performed and it was noted that the electrode was moved and the s-icd was in elective replacement indicator (eri).It was also noted that the shock impedance was high.The plan is replacing the entire system.Subsequently, a revision procedure was performed and the electrode was explanted and replaced.While, the s-icd was replaced due to normal battery depletion.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
With the available information, boston scientific concluded that the clinical observation of migration is a known inherent risk of the product and is noted within the instructions for use (ifu), as well as the product's risk documentation.A risk review was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.This migration has been observed with this product previously and is a known inherent risk associated with its use and is documented in the labeling of the product.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24513016
Report Number2124215-2026-11979
Device Sequence Number16028109
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA144927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/29/2026
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexMale